Alert archive / New Jersey / Special Marine Warnings in 2012

Special Marine Warning 3, NWS Philadelphia/Mount Holly

February 24, 2012

NWS Philadelphia/Mount Holly issued this special marine warning at Feb 24, 2012, 4:38 PM EST. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2012, 4:38 PM EST (21:38 UTC)
Expired
Feb 24, 2012, 6:00 PM EST
In force
82 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Dover AFB radar (KDOX), 39 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2012-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2012-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

995 
WHUS51 KPHI 242138
SMWPHI
ANZ431-453>455-242300-
/O.NEW.KPHI.MA.W.0003.120224T2138Z-120224T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 PM EST FRI FEB 24 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE DELAWARE BAY SOUTH OF A LINE BETWEEN EAST POINT NJ AND
  SLAUGHTER BEACH DE...
  THE ATLANTIC COASTAL WATERS BETWEEN GREAT EGG INLET NJ SOUTH TO    
  FENWICK ISLAND DELAWARE. 

* UNTIL 600 PM EST

* AT 431 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 14 NM
  WEST OF REHOBOTH BEACH...MOVING EAST AT 50 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  OVER REHOBOTH BEACH AND 5 NM SOUTH OF CAPE HENLOPEN BY 450 PM EST
  4 NM SOUTH OF BUOY 2MS BY 505 PM EST
  OVER BUOY 4FB...2 NM NORTH OF FIVE FATHOMS BUOY AND 6 NM SOUTH OF
  CAPE MAY REEF BY 515 PM EST

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3846 7505 3858 7506 3859 7529 3861 7513
      3872 7518 3871 7508 3879 7507 3879 7525
      3881 7520 3891 7530 3929 7499 3940 7504
      3931 7497 3920 7503 3911 7484 3893 7496
      3928 7462 3904 7431 3865 7473 3837 7472
TIME...MOT...LOC 2135Z 257DEG 49KT 3869 7529

$$

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Feb 24, 3:34 PM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Feb 24, 3:34 PM EST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EST FRI FEB 24 2012

.SYNOPSIS...
LOW PRESSURE NEAR THE GREAT LAKES WILL MOVE NORTHEAST INTO NEW
ENGLAND TONIGHT AS A SECONDARY LOW FORMS JUST OFF THE MID ATLANTIC
COAST. A STRONG COLD FRONT WILL MOVE THROUGH THIS EVENING. HIGH
PRESSURE WILL THEN BUILD EAST AND REACH THE MID ATLANTIC STATES
SUNDAY BEFORE MOVING OFFSHORE ON MONDAY. ANOTHER WEAK COLD FRONT
IS FORECAST TO CROSS OUR REGION LATE MONDAY NIGHT TO BE FOLLOWED
BY WEAK HIGH PRESSURE TUESDAY. LOW PRESSURE, MOVING EAST ACROSS
THE NORTHERN PLAINS, WILL BRING ANOTHER MUCH STRONG COLD FRONT
INTO OUR AREA WEDNESDAY OR WEDNESDAY NIGHT. HIGH PRESSURE WILL
MOVE IN BEHIND THE FRONT THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A WARM FRONT WHICH HAS MOVED NORTH INTO SOUTHERN DELAWARE AND THE
ADJACENT SECTION OF MARYLAND/S EASTERN SHORE WON/T HAVE TIME TO
ADVANCE MUCH FURTHER BEFORE A COLD FRONT MOVES IN FROM THE WEST.
TEMPERATURES AT 3 PM RANGE FROM 64 IN GEORGETOWN TO 45 IN WILMINGTON
TO 33 IN MOUNT POCONO. THERE IS A CONCERN FOR SEVERE WEATHER IN THE
FAR SOUTHERN PORTION OF DELAWARE LATE THIS AFTERNOON...BUT TIME IS
RUNNING SHORT. A TORNADO WATCH HAS BEEN ISSUED JUST TO OUR SOUTH BUT
GIVEN THE ABOVE CIRCUMSTANCES NO WATCH IS EXPECTED IN THIS CWA. AS
THE FRONT APPROACHES...WINDS WILL INCREASE THEN CHANGE TO A WESTERLY
DIRECTION. A WIND ADVISORY IS IN EFFECT AND HAS BEEN EXTENDED IN
TIME THROUGH 7 PM SATURDAY. GUSTS OVER 40 MPH ARE POSSIBLE THIS
EVENING BEFORE DIMINISHING DURING THE LATE OVERNIGHT HOURS. A FEW
RUMBLES OF THUNDER CANNOT BE RULED OUT BUT HAVE GENERALLY NOT BEEN
INCLUDED WITH THE GRIDS. TEMPERATURES WILL COOL DOWN...WITH LOWS
RANGING FROM THE MID 20S NORTH TO UPPER 30S SOUTH. A BLEND OF MOS
TEMPERATURES WERE USED FOR THE OVERNIGHT HOURS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
WINDS ARE EXPECTED TO PICK UP AGAIN DURING THE LATE MORNING AND
AFTERNOON HOURS AS MIXING KICKS IN. THE WIND ADVISORY HAS THEREFORE
BEEN EXTENDED THROUGH THE DAY SATURDAY AS GUSTS IN EXCESS OF 40 MPH
ARE CERTAINLY POSSIBLE BASED ON CURRENT MODEL DATA. WITH SEASONABLE
TEMPERATURES, A FEW SNOW SHOWERS/FLURRIES CANNOT BE RULED OUT IN THE
HIGHER TERRAIN OF THE SOUTHERN POCONOS AND NORTHWEST NJ, AND THEY
HAVE BEEN MAINTAINED IN THE WEATHER GRIDS. THE COMBINATION OF STRONG
WINDS AND SEASONABLE TEMPERATURES WILL MAKE THE WEATHER FEEL COLD
ESPECIALLY GIVEN THE WARMER TEMPERATURES EXPERIENCED ON THURSDAY.
HIGH TEMPERATURES ARE EXPECTED TO RANGE FROM THE MID 30S NORTH TO
UPPER 40S SOUTH.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE GUSTY WINDS WILL SUBSIDE SATURDAY NIGHT AS THE PRESSURE
GRADIENT BETWEEN THE STRONG STORM OVER THE CANADIAN MARITIMES AND
HIGH PRESSURE TO THE WEST BEGINS TO RELAX. FOR SUNDAY INTO EARLY
NEXT WEEK, HIGH PRESSURE WILL BUILD OVER THE AREA AND EXPECT DRY
AND PLEASANT WX. AN AREA OF LOW PRESSURE WILL MOVE ACRS SRN
CANADA/ NRN NEW ENG MONDAY NIGHT INTO TUESDAY MORNING AND BRING A
WK CDFNT THROUGH, BUT IT IS EXPECTED TO BE DRY AND HAVE MINIMAL
EFFECTS ON TEMPS. HIGH PRESSURE REBOUNDS FOR TUESDAY. THEN,
A STRONG LOW PRESSURE SYSTEM WILL KICK OUT OF THE LEE OF THE
ROCKIES AND MOVE TO THE NRN PLAINS BY ERLY WED,. THE ATTENDANT
WMFNT WILL BE INVOF OUR REGION TUE NIGHT/WED MORNING, AND PRECIP
CHCS INCREASE. THE ASSOCD CDFNT WILL CROSS THE AREA WED NIGHT.
WHILE THERE ARE STILL SOME UNCERTAINTIES WITH RESPECT TO THE
ULTIMATE POSN, TIMING AND STRENGTH OF THIS SYS, THE MDL DATA IS IN
REMARKABLY GOOD AGREEMENT, ESPECIALLY AT THIS TIME SCALE AND WED
LOOKS TO BE THE WETTEST DAY OF THE EXTENDD PD.

TEMPS WILL START OUT AROUND NRML ON SUN THEN RISE AND GENLY BE 5
TO 10 DEGREES ABV NRML FOR MUCH OF THE UPCOMING WEEK. NOT A BAD
WAY TO TRANSITION FROM FEBRUARY TO MARCH!

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE EASTERLY WINDS OVER THE AREA WILL CONTINUE THROUGH MOST OF THE
AFTERNOON HOURS. FOG HAS REDUCED VSBYS TO UNDER 3 MILES AT MOST
SITES GIVEN THE ONSHORE FLOW AND COOL TEMPERATURES. VSBYS ARE NOT
EXPECTED TO DROP MUCH BELOW THEIR CURRENT LEVELS, HOWEVER, AS WINDS
WILL BEGIN TO INCREASE AS A COLD FRONT APPROACHES THE REGION FROM
THE WEST. THESE WINDS WILL ALSO HELP INCREASE CEILING HEIGHTS LATE
THIS AFTERNOON...AFTER 5 PM. THIS FRONT SHOULD REACH RDG BY ABOUT
23Z...PHL ABOUT 00Z, AND ACY ABOUT 01Z. A DRAMATIC CHANGE IN WIND
DIRECTION AND WIND SPEED WILL ACCOMPANY AND FOLLOW THIS FRONT, WITH
GUSTS UP TO 40 KT OR SO POSSIBLE. A HIGH WIND ADVISORY IS IN EFFECT
FOR OUR ENTIRE CWA. A FEW RUMBLES OF THUNDER CANNOT BE RULED OUT
WITH THE PASSAGE OF THIS FRONT...BUT MOST CONVECTIVE ACTIVITY IS
EXPECTED TO REMAIN SOUTH OF THE I-95 CORRIDOR.

OUTLOOK...
THE WIND WILL SUBSIDE SATURDAY NIGHT AS THE PRESSURE GRADIENT
RELAXES. HIGH PRESSURE WILL BUILD INTO THE REGION FOR SUNDAY INTO
MONDAY AND VFR CONDS ARE ANTICIPATED. A WEAK CDFNT WILL APPROACH
ON MONDAY AND WILL CROSS OUR AREA MONDAY NIGHT IT WILL HAVE VERY
LITTLE MOISTURE WITH IT. HIGH PRESSURE WILL BUILD BACK IN FOR
TUESDAY. THEN, A DEVELOPING STORM OVER THE NRN PLAINS WILL BRING A
WARM FRONT INVOF OUR AREA TUESDAY NIGHT AND A CDFNT THROUGH WED
NIGHT. PRECIPITATION IS EXPECTED WITH THIS SYS AS WELL AS THE
POTENTIAL FOR REDUCED CIGS/VSBYS FROM TUE NIGHT UNTIL FROPA.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO INCREASE AS A COLD FRONT PASSES OVER
THE BAY AND COASTAL WATERS LATE THIS AFTERNOON AND EVENING. A GALE
WARNING IS IN EFFECT THROUGH LATE SATURDAY NIGHT. A SLIGHT LULL IN
THE WIND IS POSSIBLE LATE TONIGHT INTO SATURDAY MORNING BEFORE
SPEEDS PICK UP AGAIN LATE SATURDAY MORNING. SEAS OF 6 TO 8 FEET ARE
EXPECTED ON THE OCEAN...WITH 3 TO 6 FEET SEAS EXPECTED ON THE
DELAWARE BAY.

OUTLOOK...
THE PRESSURE GRADIENT WILL SLOWLY RELAX SATURDAY NIGHT, BUT GALE
FORCE GUSTS ARE EXPECTED TO CONTINUE AND THE GALE WARNING HAS BEEN
EXTENDED UNTIL 26/06. IT MAY NEED TO BE EXTENDED FURTHER WITH
LATER PACKAGES. THEN AN SCA WILL BE NEEDED ON THE BACK SIDE
BEFORE ALL FLAGS CAN COME DOWN AS HIGH PRESSURE BUILDS IN FROM
THE W. THEN, RELATIVELY QUIET CONDITIONS ARE FORECAST FOR SUNDAY
INTO THE EARLY PART OF NEXT WEEK BEFORE AN APPROACHING FRONTAL
SYSTEM BRINGS INCREASING WINDS AND BUILDING SEAS FOR THE MIDDLE OF
THE WEEK.

&&

.TIDES/COASTAL FLOODING...
WITH THE STRONG WESTERLY WINDS FORECAST FOR SATURDAY, TIDAL
DEPARTURES WILL BE INCREASINGLY NEGATIVE. CURRENT GUIDANCE CONTINUES
TO SUGGEST THAT WATER LEVELS COULD DROP TO BLOWOUT OR NEAR BLOWOUT
LEVELS AROUND THE TIMES OF LOW TIDE SATURDAY AFTERNOON AND NIGHT.
WINDS WILL BECOME NORTHWEST AND DIMINISH SATURDAY NIGHT INTO SUNDAY.
EVEN SO, WATER LEVELS WILL REMAIN LOW. BLOWOUT OR NEAR BLOWOUT
CONDITIONS COULD CONTINUE ON THE TIDAL PORTION OF THE LOWER DELAWARE
RIVER AND ON THE UPPER DELAWARE BAY AROUND THE TIMES OF LOW TIDE
SUNDAY AND EVEN INTO SUNDAY NIGHT. WE WILL CONTINUE TO MONITOR THE
SITUATION AND ISSUE APPROPRIATE STATEMENTS OR ADVISORIES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 7 PM EST SATURDAY FOR PAZ054-055-060>062-
     067>071.
NJ...WIND ADVISORY UNTIL 7 PM EST SATURDAY FOR NJZ001-007>010-
     012>027.
DE...WIND ADVISORY UNTIL 7 PM EST SATURDAY FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 7 PM EST SATURDAY FOR MDZ008-012-015-019-
     020.
MARINE...GALE WARNING UNTIL 1 AM EST SUNDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...MIKETTA
SHORT TERM...MIKETTA
LONG TERM...NIERENBERG
AVIATION...NIERENBERG/MIKETTA
MARINE...NIERENBERG/MIKETTA
TIDES/COASTAL FLOODING...MIKETTA
Hazardous weather outlook, Feb 24, 3:35 PM EST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EST FRI FEB 24 2012

NJZ001-007>010-012>015-025-PAZ054-055-060>062-068-069-252045-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-COASTAL ATLANTIC-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-MONTGOMERY-BUCKS-
335 PM EST FRI FEB 24 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>024-026-027-PAZ067-070-071-
252045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
CHESTER-DELAWARE-PHILADELPHIA-
335 PM EST FRI FEB 24 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-252045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
335 PM EST FRI FEB 24 2012

...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 24, 3:16 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EST FRI FEB 24 2012

DEZ002-003-MDZ012-015-019-020-242100-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-KENT MD-QUEEN ANNE'S MD-
TALBOT MD-
316 PM EST FRI FEB 24 2012

...A FEW STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN
ANNE'S...SUSSEX AND TALBOT COUNTIES...

AT 313 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS OVER CHESAPEAKE BAY MOVING EAST AT 35
MPH. THE THUNDERSTORMS WILL AFFECT WYE MILLS... CENTERVILLE AND
KINGSTOWN BY AROUND 320 PM...CARVILLE...SKIPTON...STARKEY
CORNER...EASTON AROUND 325 PM...STARR AND HOPE AROUND 330 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3872 7631 3883 7631 3887 7625 3881 7621
      3882 7620 3894 7624 3884 7638 3904 7632
      3899 7627 3900 7618 3903 7625 3920 7625
      3926 7586 3925 7576 3920 7575 3920 7555
      3873 7555 3867 7575 3869 7590 3858 7605
Special weather statement, Feb 24, 3:49 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EST FRI FEB 24 2012

DEZ002-242115-
KENT DE-
349 PM EST FRI FEB 24 2012

...A FEW STRONG THUNDERSTORMS WILL AFFECT KENT COUNTY...

AT 348 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF DOVER...MOVING NORTHEAST AT
50 MPH. THE THUNDERSTORM WILL BE NEAR LEIPSIC AROUND 355 PM AND
WOODLAND BEACH AROUND 400 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL PRODUCE SMALL HAIL.

LAT...LON 3926 7574 3929 7568 3931 7559 3935 7555
      3935 7554 3937 7550 3932 7543 3929 7543
      3926 7539 3907 7539 3903 7535 3902 7571
Special weather statement, Feb 24, 4:07 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EST FRI FEB 24 2012

DEZ002>004-242200-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
407 PM EST FRI FEB 24 2012

...STRONG THUNDERSTORMS WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 401 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS OVER THE EASTERN SHORE OF
MARYLAND...MOVING NORTHEAST AT 60 MPH. THESE THUNDERSTORMS WILL
AFFECT SOUTHERN AND CENTRAL DELAWARE THROUGH 500 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3845 7559 3846 7569 3848 7570 3929 7576
      3931 7559 3935 7556 3937 7551 3932 7543
      3926 7540 3907 7540 3900 7532 3892 7530
      3880 7517 3880 7508 3850 7504 3850 7511
      3845 7511
Local storm report, Feb 24, 4:24 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EST FRI FEB 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     3 NE CAMBRIDGE          38.59N  76.04W
02/24/2012                   TALBOT             MD   911 CALL CENTER

            TRACTOR TRAILER BLOWN OVER

&&

EVENT NUMBER PHI1200033

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:34 AM ESTGale WarningPHI45 hr
Feb 24, 3:40 AM ESTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more42 hr
Feb 24, 4:06 AM ESTSpecial Weather StatementPHIAtlantic, Camden, Cumberland54 min
Feb 24, 3:49 PM ESTSpecial Weather StatementPHIKent26 min
Feb 24, 4:07 PM ESTSpecial Weather StatementPHIKent, Sussex53 min
Feb 24, 4:14 PM ESTSevere Thunderstorm WarningPHISussex31 min
Feb 24, 5:03 PM ESTSpecial Weather StatementPHISussex42 min

Nearby

Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.